# SDR SIMA200507511

- Difficulty date: March 8, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING A DROP IN REPAIR, AIRCRAFT ARRIVED FOR REPAIR OF ACCIDENTAL DAMAGE ON THE RT AFT FUSELAGE BETWEEN FRAMES 71 AND 73 AND BETWEEN STRINGERS 15R AND 17R.  PERFORMED A CUTOUT OF THE SKIN TO REMOVE THE DAMAGE.  FABRICATED A FILLER, DOUBLER, FAIL/SAFE STRAP AND SHEAR CLIP.  REPAIR DONE IAW EMB REPAIR SATEMENT IC2005-145/1186 DATED MARCH 5, 2005 AND IC2005-145/1208 DATED MARCH 7, 2005.  (M)
